Anomalous non-Abelian gauge theory in two dimensions

Rajaraman, R. (1985) Anomalous non-Abelian gauge theory in two dimensions Physics Letters B, 162 (1-3). pp. 148-152. ISSN 0370-2693

PDF - Author Version

Official URL:

Related URL:


We consider the two-dimensional model of a U(N) gauge field coupled to just the right-handed current of N massless fermions. We show, using its bosonized version, that this model, although anomalous and non-gauge invariant, formally yields a consistent unitary Lorentz-invariant quantum theory. As by-products, the commutators of the currents and to the Gauss-law generators are obtained explicitly.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:56104
Deposited On:22 Aug 2011 12:45
Last Modified:18 May 2016 08:04

Repository Staff Only: item control page